# SDR IPXA10560288

- Difficulty date: May 28, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CLIP DAMAGED AT BS 1480, LBL 20, WL 155.  FLOOR TO SIDEWALL SUPPORT WAS REPLACED IAW SRM 51-40-02-0G.
